Dual incremental fuzzy schemes for frequent itemsets discovery in streaming numeric data

Zheng, Hui, Li, Peng, Liu, Qing, Chen, Jinjun, Huang, Guangli, Wu, Junfeng, Xue, Yun and He, Jing 2020, Dual incremental fuzzy schemes for frequent itemsets discovery in streaming numeric data, Information Sciences, vol. 514, pp. 15-43, doi: 10.1016/j.ins.2019.11.023.

Attached Files
Name Description MIMEType Size Downloads

Title Dual incremental fuzzy schemes for frequent itemsets discovery in streaming numeric data
Author(s) Zheng, Hui
Li, Peng
Liu, Qing
Chen, Jinjun
Huang, GuangliORCID iD for Huang, Guangli orcid.org/0000-0001-8698-2946
Wu, Junfeng
Xue, Yun
He, Jing
Journal name Information Sciences
Volume number 514
Start page 15
End page 43
Total pages 29
Publisher Elsevier
Place of publication Philadelphia, Pa.
Publication date 2020-04-01
ISSN 0020-0255
Keyword(s) incremental algorithm
data stream mining
frequent itemsets
without re-visiting
Language eng
DOI 10.1016/j.ins.2019.11.023
Indigenous content off
Field of Research 01 Mathematical Sciences
08 Information and Computing Sciences
09 Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2019, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30141586

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 18 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 08 Sep 2020, 13:43:53 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.